# SDR SWIA200414249

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft time: 11,277 hours, 9,006 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 412
- Condition: Malfunctioned
- Location: Stall Protection
- Part time: 5,050 hours, 3,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER ROTATION, RECIEVED "WINDSHEAR FAIL" AND "CONT IGNITION" STATUS MESSAGES, ALSO HAD INTERMITTENT STICK SHAKER.   REPLACED STALL PROTECTIVE COMPUTER.  OPERATIONAL CHECK GOOD.
